Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 169, NWS Charleston, SC

August 23, 2015Jenkins County, Screven County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Aug 23, 2015, 1:11 PM EDT for Jenkins County, Screven County, Georgia. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2015, 1:11 PM EDT (17:11 UTC)
Expired
Aug 23, 2015, 2:15 PM EDT
In force
64 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jenkins County, GA, Screven County, GA

The radar

The Charleston,SC radar (KCLX), 69 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 5.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WUUS52 KCHS 231711
SVRCHS
GAC165-251-231815-
/O.NEW.KCHS.SV.W.0169.150823T1711Z-150823T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
111 PM EDT SUN AUG 23 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  SCREVEN COUNTY IN SOUTHEASTERN GEORGIA...
  JENKINS COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 215 PM EDT

* AT 111 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
  SWAINSBORO...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MILLEN...SYLVANIA...BUTTS...HILTONIA...ROCKY FORD...HERNDON...
  WOODCLIFF AND EMMALANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
      3291 8176 3304 8154 3301 8149 3296 8151
      3288 8148 3287 8145 3285 8146 3283 8142
      3277 8143 3274 8141 3261 8201 3266 8208
      3283 8215
TIME...MOT...LOC 1711Z 265DEG 30KT 3279 8231 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
481 
WWUS52 KCHS 231728
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
128 PM EDT SUN AUG 23 2015

GAC165-251-231815-
/O.CON.KCHS.SV.W.0169.000000T0000Z-150823T1815Z/
SCREVEN GA-JENKINS GA-
128 PM EDT SUN AUG 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SCREVEN AND JENKINS COUNTIES...

AT 127 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF 
MILLEN...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MILLEN...SYLVANIA...BUTTS...HILTONIA...ROCKY FORD...HERNDON...
WOODCLIFF AND EMMALANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
      3291 8176 3304 8154 3301 8149 3296 8151
      3288 8148 3287 8145 3285 8146 3283 8142
      3277 8143 3274 8141 3261 8201 3266 8208
      3283 8215
TIME...MOT...LOC 1727Z 265DEG 30KT 3280 8215 

HAIL...<.75IN
WIND...60MPH
 
$$
205 
WWUS52 KCHS 231742
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
142 PM EDT SUN AUG 23 2015

GAC165-251-231815-
/O.CON.KCHS.SV.W.0169.000000T0000Z-150823T1815Z/
SCREVEN GA-JENKINS GA-
142 PM EDT SUN AUG 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SCREVEN AND JENKINS COUNTIES...

AT 142 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MILLEN...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MILLEN...SYLVANIA...BUTTS...HILTONIA...ROCKY FORD...HERNDON...
WOODCLIFF AND EMMALANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
      3291 8176 3304 8154 3301 8149 3296 8151
      3288 8148 3287 8145 3285 8146 3283 8142
      3277 8143 3274 8141 3261 8201 3266 8208
      3283 8215
TIME...MOT...LOC 1742Z 259DEG 27KT 3284 8206 

HAIL...<.75IN
WIND...60MPH
 
$$
331 
WWUS52 KCHS 231757
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
157 PM EDT SUN AUG 23 2015

GAC165-251-231815-
/O.CON.KCHS.SV.W.0169.000000T0000Z-150823T1815Z/
SCREVEN GA-JENKINS GA-
157 PM EDT SUN AUG 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SCREVEN AND JENKINS COUNTIES...

AT 157 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MILLEN...
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MILLEN...SYLVANIA...BUTTS...HILTONIA...ROCKY FORD...HERNDON...
WOODCLIFF AND EMMALANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
      3291 8176 3304 8154 3301 8149 3296 8151
      3288 8148 3287 8148 3285 8146 3283 8142
      3277 8143 3274 8141 3261 8201 3266 8208
      3283 8215
TIME...MOT...LOC 1757Z 262DEG 34KT 3285 8189 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 12:46 PM EDT, 25 minutes earlier.

Area forecast discussion, Aug 23, 12:46 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1246 PM EDT SUN AUG 23 2015

.SYNOPSIS...
A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION
THROUGH TONIGHT. A WEAK COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST LATE MONDAY AND INTO TUESDAY...LIKELY PUSHING INTO THE
WESTERN PORTION OF THE FORECAST AREA BY MID WEEK. A BROAD AREA OF
LOW PRESSURE IS EXPECTED TO DEVELOP ON THIS FRONT TUESDAY THROUGH
THURSDAY...THEN WEAKEN AND SHIFT SOUTHWARD FRIDAY AND INTO THE
WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
CURRENT LINE OF THUNDERSTORMS APPROACHING FROM THE WEST HAS
WEAKENED A LITTLE IN THE LAST HOUR OR SO AS IT HAS ENCOUNTERED A
SLIGHTLY MORE STABLE AIR MASS. THERE IS A WEAK ATTEMPT AT A
BOOKEND VORTEX IN WASHINGTON COUNTY RECENTLY...BUT IT JUST DOES
NOT HAVE ENOUGH TO HOLD TOGETHER. HOWEVER...THE AIR MASS IS MORE
UNSTABLE OVER OUR CWA ALONG AND SOUTH OF THE SAVANNAH RIVER...SO I
EXPECT THE LINE TO HOLD TOGETHER AS IT MOVES THROUGH THE AREA THIS
AFTERNOON. THEREFORE...I HAVE INCREASED POPS YET
AGAIN...ESPECIALLY FOR AREAS WEST OF I95 IN GEORGIA. I HAVE ALSO
MADE SOME ADJUSTMENTS TO THE HOURLY TEMPS TO ACCOUNT FOR THE
SIGNIFICANT COOLING EXPECTED FROM THE APPROACHING CONVECTION.

THE PREMISE FOR A COUPLE OF SEVERE THUNDERSTORMS REMAINS UNCHANGED.
BASED ON THE HIGH PRECIPITABLE WATERS VALUES WHICH WOULD
POTENTIALLY AID MICROBURSTS VIA PRECIP LOADING...SOME SYNOPTIC
SUPPORT IN THE FORM OF A VORT LOBE...AND THE EXPECTED DEVELOPMENT
OF A SEMI-ORGANIZED MULTICELL CLUSTER OR LINE...WE MAY HAVE A
COUPLE OF SEVERE THUNDERSTORMS LATER TODAY...WITH THE BEST CHANCES
ALONG AND SOUTH OF THE SAVANNAH RIVER.

TONIGHT...THE BASE OF THE SHORT WAVE TROUGH APPROACHING WITH FAIRLY
DEEP MOISTURE AROUND THE FORECAST REGION. WE CARRIED CHANCE POPS
UNTIL LATER IN THE NIGHT WHEN SLIGHT CHANCE POPS WERE MAINTAINED.
SOME AREAS MAY EVENTUALLY NEED A SLIGHT BUMP IN POPS ONCE BETTER
TIMING TRENDS AND NOCTURNAL ELEVATED INSTABILITY TRENDS BECOME
CLEARER.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
MONDAY...THINK THIS WILL BE THE DRIEST/LOWEST POP DAY OF THE PERIOD.
THE AREA WILL BE BETWEEN A DEPARTING SHORT WAVE OVER THE ATLANTIC
WITH SOME WEAK NVA WORKING IN FROM THE WEST...AND MUCH LOWER MEAN RH
VALUES. THE NAM IS THE DRIEST BY FAR WITH MEAN RH VALUES OF BELOW
20%...WHILE THE GLOBAL MODELS ARE 40-50%. HAVE NUDGED POPS BACK DOWN
FROM PREVIOUS FORECAST...BUT KEPT LOW END CHANCE POPS INLAND AREAS
TO ACCOUNT FOR LATE DAY SEA BREEZE. HIGHS WILL CONTINUE SLIGHTLY
ABOVE NORMAL IN THE LOWER 90S. MONDAY NIGHT...EXPECT ANY CONVECTION
TO DIE DOWN IN THE EARLY EVENING. LOWS IN THE LOWER TO MID 70S.

TUESDAY AND WEDNESDAY...A BROAD UPPER TROUGH SETS UP OVER THE REGION
AS A WEAK COLD FRONT SAGS TOWARD THE AREA. MODELS SEEM A LITTLE MORE
AGGRESSIVE WITH THIS FRONT THAN LAST NIGHT...SHOWING SURFACE
DEWPOINTS DROPPING AT LEAST DOWN TO THE 50S AND 60S IN OUR WESTERN
GA ZONES AS A WEAK SURFACE LOW PRESSURE AREA DEVELOPS ALONG THE
FRONT. DEEP LAYER MOISTURE IS HIGHER FOR TUESDAY...THEN DROPS
GENERALLY BELOW 50% FOR WEDNESDAY. THUS...EXPECT SCATTERED MAINLY
AFTERNOON CONVECTION TUESDAY...AND ISOLATED TO SCATTERED FOR
WEDNESDAY. HIGH TEMPERATURES AROUND 90 NORTH TO THE LOWER 90S SOUTH
AND LOWS IN THE LOWER TO MID 70S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
A BROAD UPPER LEVEL TROUGH REMAINS OVER THE REGION THROUGH FRIDAY
THEN WEAKENS AND LIFTS NORTHEAST SATURDAY AND SUNDAY. AT THE
SURFACE...A WEAK/BROAD LOW PRESSURE AREA REMAINS OVER THE AREA
THURSDAY...THEN SAGS SOUTHWARD AND DISSIPATES FRIDAY AND SATURDAY.
BY SUNDAY...A WEDGE LIKE AREA OF HIGH PRESSURE IS SHOWN BY THE
GLOBAL MODELS TO DEVELOP OVER THE MID ATLANTIC...EXTENDING SOUTHWEST
INTO THE FORECAST AREA. THE DEEP LAYER MOISTURE SEEMS MARGINAL
THROUGH THIS PERIOD. THUS...HAVE KEPT SLIGHT CHANCE TO VERY LOW END
CHANCE POPS THROUGH THE WEEKEND. LOW LEVEL NORTHEAST WINDS AND UPPER
TROUGHING SHOULD KEEP TEMPERATURES NEAR NORMAL THROUGH THE PERIOD
WITH HIGHS IN THE UPPER 80S TO AROUND 90 AND LOWS IN THE UPPER 60S
TO THE LOWER 70S.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
I WILL BE ADDING IN A TEMPO PERIOD FOR DETERIORATED CONDITIONS AT
KSAV WITH THE LINE APPROACHING FROM THE WEST. GENERAL THOUGHT IS
THAT THE CONVECTION WILL MAINLY EFFECT THE 1930Z TO 2100Z PERIOD.

THE MODELS CONTINUE TO BRING IN A THREAT OF ADDITIONAL SHOWERS AND
THUNDERSTORMS AFTER MIDNIGHT. SINCE THEY HAVE BEEN REASONABLY
CONSISTENT WITH THIS SCENARIO...I WILL START TO HINT AT THE
POSSIBILITY OF CONVECTION BETWEEN 06Z AND 12Z WITH THIS PACKAGE.
FUTURE SHIFTS CAN REFINE THE TIMING AND POTENTIAL CONDITIONS.

EXTENDED AVIATION OUTLOOK...
MONDAY...MAINLY VFR. EXPECT ONLY ISOLATED
AFTERNOON CONVECTION...MAINLY INLAND/WEST OF BOTH TERMINALS.

TUESDAY...DEEPER MOISTURE ALONG WITH A DEVELOPING
UPPER LEVEL TROUGH SHOULD TRANSLATE TO SCATTERED MAINLY AFTERNOON
CONVECTION WITH BRIEF FLIGHT RESTRICTIONS POSSIBLE.

WEDNESDAY THROUGH SATURDAY...MAINLY VFR. THE UPPER LEVEL TROUGH WILL
REMAIN OVER THE REGION...BUT DEEP LAYER MOISTURE WILL BE MARGINAL.
ISOLATED TO SCATTERED CONVECTION EXPECTED EACH DAY WITH BRIEF FLIGHT
RESTRICTIONS POSSIBLE.

SUNDAY...THE UPPER TROUGH LIFTS NORTHEASTWARD AS A BROAD UPPER RIDGE
BUILDS FROM THE WEST. GLOBAL MODELS SHOW ONLY MARGINAL
MOISTURE...WITH ISOLATED AFTERNOON CONVECTION.

&&

.MARINE...
A WEAK PRESSURE PATTERN WILL PERSIST OVER THE WATERS THROUGH TONIGHT
WITH SPEEDS MAINLY 10 KT OR LESS. SEAS 2 FT OR LESS WITH A SMALL
GROUND SWELL EXPECTED.

NO HIGHLIGHTS EXPECTED MONDAY THROUGH FRIDAY. WINDS GENERALLY 15 KTS
OR LESS AND SEAS 3 FEET OR LESS THROUGH THE WEEK. WEAK ATLANTIC HIGH
PRESSURE WILL REMAIN CENTERED EAST OF THE WATERS THROUGH THE WEEK AS
AN AREA OF LOW PRESSURE ALONG A STALLED FRONT REMAINS OVER SOUTHEAST
SC AND GA. VARIABLE WINDS MONDAY WILL VEER TO MORE SOUTH-SOUTHWEST
BY TUESDAY AS THE LOW PRESSURE DEVELOPS OVER SOUTHEAST SC/GA. HIGHER
PRESSURE MAY TRY TO BUILD FROM THE NORTH BY LATE WEEK/FRIDAY...
BACKING WINDS TO EAST-NORTHEAST.

WATERSPOUTS...CONDITIONS APPEAR TO BE FAVORABLE FOR AN ENHANCED RISK
OF WATERSPOUTS THIS MORNING AND AGAIN ON MONDAY MORNING. WE HAVE
ISSUED A MARINE WEATHER STATEMENT FOR PORTIONS OF THE COAST THROUGH
THROUGH MID MORNING GIVEN 1130Z SATELLITE IMAGERY OF CU LINES AND
SOME TOWERS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...FWA
SHORT TERM...RFM
LONG TERM...RFM
AVIATION...
MARINE...RFM
EQUIPMENT...
Hazardous weather outlook, Aug 23, 4:41 AM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
441 AM EDT SUN AUG 23 2015

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-240845-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
441 AM EDT SUN AUG 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 2:15 PM EDTSpecial Weather StatementCHSScreven60 min
Aug 23, 2:17 PM EDTSpecial Weather StatementCHSBulloch, Candler, Evans, Tattnall58 min
Aug 23, 4:01 PM EDTAreal Flood AdvisoryCHSChatham, Effingham89 min
Aug 23, 4:09 PM EDTSpecial Weather StatementCHSLiberty, McIntosh66 min
Aug 23, 4:20 PM EDTSpecial Weather StatementCHSChatham40 min
Aug 23, 4:38 PM EDTAreal Flood AdvisoryCHSBryan, Chatham67 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.